# SDR 9704881233

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Ctr Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON AFT BULKHEAD OF CENTER MAIN LANDING GEAR WHEEL WELL.  REPAIRED PER EA 12-110420.
